Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 4, NWS Fort Worth, TX

January 13, 200646 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jan 13, 2006, 4:50 AM CST for 46 counties in Texas. It took effect at Jan 13, 2006, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2006, 4:50 AM CST (10:50 UTC)
In effect from
Jan 13, 2006, 6:00 AM CST
Expired
Jan 13, 2006, 6:00 PM CST
In force
12 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
194 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
2398 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 131050
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
450 AM CST FRI JAN 13 2006

...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 6 PM
CST...

.GUSTY NORTHWEST WINDS WILL OCCUR ACROSS ALL OF NORTH TEXAS
TODAY...AS A STRONG SURFACE PRESSURE GRADIENT REMAINS IN PLACE
OVER THE AREA. WIND SPEEDS WILL DIMINISH TOWARD LATE AFTERNOON...
AS A SURFACE HIGH APPROACHES NORTH TEXAS.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131900-
/O.NEW.KFWD.WI.Y.0004.060113T1200Z-060114T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
450 AM CST FRI JAN 13 2006

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING.

STRONG AND GUSTY NORTHWEST WINDS WILL OCCUR ACROSS THE ENTIRE AREA
TODAY...WITH A DANGER POSED TO HIGH PROFILE VEHICLES. THE GUSTY
WINDS WILL ALSO RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS
ALL OF NORTH TEXAS TODAY. WIND SPEEDS WILL GRADUALLY DIMINISH
TOWARD THE LATE AFTERNOON AND EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

65/DD
2 follow-up statements
000 
WWUS74 KFWD 131805
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 PM CST FRI JAN 13 2006

...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 6 PM
CST...

.GUSTY NORTHWEST WINDS WILL OCCUR ACROSS ALL OF NORTH TEXAS
TODAY...AS A STRONG SURFACE PRESSURE GRADIENT REMAINS IN PLACE
OVER THE AREA. WIND SPEEDS WILL DIMINISH TOWARD LATE AFTERNOON...
AS A SURFACE HIGH APPROACHES NORTH TEXAS.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140000-
/O.CON.KFWD.WI.Y.0004.000000T0000Z-060114T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1205 PM CST FRI JAN 13 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

STRONG AND GUSTY NORTHWEST WINDS WILL OCCUR ACROSS THE ENTIRE
AREA TODAY...WITH A DANGER POSED TO HIGH PROFILE VEHICLES. THE
GUSTY WINDS WILL ALSO RESULT IN CRITICAL FIRE WEATHER CONDITIONS
ACROSS ALL OF NORTH TEXAS. WIND SPEEDS WILL GRADUALLY DIMINISH
TOWARD THE LATE AFTERNOON AND EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

13
000 
WWUS74 KFWD 132336
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CST FRI JAN 13 2006

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

.DISCUSSION...WINDS ARE DECOUPLING AS THE ATMOSPHERE BEGINS TO
COOL. IN ADDITION HIGH PRESSURE WILL BUILD IN ACROSS THE AREA
TONIGHT. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT
6 PM. NORTHWEST WINDS OF 10 TO 20 MPH WILL CONTINUE THROUGH 8
PM...BEFORE DIMINISHING EVEN FURTHER.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140045-
/O.EXP.KFWD.WI.Y.0004.000000T0000Z-060114T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
536 PM CST FRI JAN 13 2006

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

WINDS ARE RAPIDLY DIMINISHING AS THE SUN SETS AND THE ATMOSPHERE
COOLS. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6
PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 13, 3:30 AM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Jan 13, 3:30 AM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CST FRI JAN 13 2006

.DISCUSSION...
THE COLD FRONT THAT PUSHED ACROSS THE AREA YESTERDAY EVENING
CONTINUES TO MOVE EASTWARD ACROSS THE MISSISSIPPI VALLEY THIS
MORNING.  STRONG LOW-LEVEL COLD ADVECTION CONTINUES IN ITS WAKE...AS
1030+ MB PACIFIC HIGH BUILDS INTO THE SOUTHERN PLAINS.  CRITICAL
FIRE WEATHER CONDITIONS WILL BE REALIZED ACROSS ALL OF NORTH TEXAS
ONCE AGAIN FOR MUCH OF THE DAY...AS DRY ADIABATIC LAPSE RATES
WITHIN THE BOUNDARY LAYER PROMOTE EFFICIENT VERTICAL TRANSPORT OF
HIGH MOMENTUM AIR THROUGH THE COLUMN.  A WIND ADVISORY WILL LIKELY
BE NEEDED FOR MUCH OF THE AREA...AND ESPECIALLY FOR LOCATIONS NORTH
OF THE I-20 CORRIDOR...WHERE GUSTS MAY REACH 35 MPH.  AS AXIS OF
SURFACE RIDGE APPROACHES THE AREA THIS EVENING...EXPECT WINDS TO
DIMINISH...WITH CLEAR SKIES RESULTING IN OPTIMAL RADIATIONAL COOLING
AND A COLD NIGHT FOR THE ENTIRE REGION.

UPPER RIDGE AXIS WILL PUSH ACROSS THE AREA DURING THE DAY ON
SATURDAY...WITH MID/UPPER FLOW BACKING THROUGH THE DAY AS A HIGHLY
AMPLIFIED LONGWAVE TROUGH MOVES ONSHORE ALONG THE WEST COAST.
EXPECT MID AND HIGH LEVEL CLOUD COVER TO INCREASE FROM THE WEST
DURING THE DAY.  MEANWHILE...LOW-LEVEL FLOW WILL RESPOND TO THE
GRADUALLY STRENGTHENING LEE TROUGH...WITH GUSTY SOUTHWEST WINDS
POTENTIALLY LEADING TO ANOTHER CRITICAL FIRE WEATHER DAY ACROSS THE
WESTERN COUNTIES ON SATURDAY.

DISCREPANCIES IN MEDIUM RANGE MODEL GUIDANCE CONTINUE THIS
MORNING...WITH THE GFS SOLUTION A BIT SLOWER...FURTHER NORTH WITH
THE STRONGEST DYNAMICS...AND GENERALLY LESS AMPLIFIED THAN THE
SOLUTIONS OFFERED BY THE NAM/UKMET/ECMWF.  THIS LEADS TO LESS
CONFIDENCE IN THE EXTENDED PORTION OF THE FORECAST...ESPECIALLY
CONCERNING THE POTENTIAL FOR MUCH-NEEDED RAINFALL ACROSS NORTH TEXAS
ON MONDAY.  INCREASING ISENTROPIC LIFT DURING THE DAY ON SUNDAY WILL
LIKELY RESULT IN THICKENING CLOUD COVER AND LIGHT SHOWERS/SPRINKLES
ACROSS MUCH OF THE AREA.  HOWEVER...IF THE GFS SOLUTION WERE TO
VERIFY...THEN HIGHLY VEERED LOW-LEVEL FLOW WOULD LIKELY RESULT IN A
RAPID EROSION OF LOW-LEVEL MOISTURE FROM THE WEST...WITH ONLY THE
EASTERN PORTION OF THE FORECAST AREA EXPERIENCING BENEFICIAL
RAINFALL.  A MORE DIRECT FEED OF MOISTURE FROM THE GULF WOULD LIKELY
RESULT IF THE NAM/UKMET/ECMWF WERE TO VERIFY...WITH HIGHER CHANCES
FOR RAINFALL ACROSS THE ENTIRE AREA.  GIVEN THE UNCERTAINTIES THAT
STILL EXIST...WILL HOLD POPS IN THE CHANCE CATEGORY...AND CONTINUE
TO PLACE HIGHER PROBABILITIES ACROSS THE EAST.  AFTER THE SYSTEM
MOVES EASTWARD ON TUESDAY...EXPECT AN INITIAL SHOT OF COOLER AIR
FOLLOWED BY A GRADUAL WARMING TREND THROUGH THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  62  34  66  46 /   0   0   0   0
WACO, TX              65  33  66  48 /   0   0   0   0
PARIS, TX             55  28  60  41 /   0   0   0   0
DENTON, TX            61  29  66  44 /   0   0   0   0
MCKINNEY, TX          60  29  65  45 /   0   0   0   0
DALLAS, TX            62  37  65  47 /   0   0   0   0
TERRELL, TX           61  33  64  46 /   0   0   0   0
CORSICANA, TX         63  35  64  47 /   0   0   0   0
TEMPLE, TX            65  34  66  48 /   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM FRIDAY FOR TXZ091-TXZ092-TXZ093-
TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106-
TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122-
TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ135-TXZ141-
TXZ142-TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148-TXZ156-TXZ157-
TXZ158-TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175.

&&

65/DD
Hazardous weather outlook, Jan 12, 11:02 PM CST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
1102 PM CST THU JAN 12 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1102 PM CST THU JAN 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A RED FLAG WARNING REMAINS IN EFFECT OVERNIGHT FOR ALL OF NORTH
TEXAS DUE TO STRONG NORTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...
A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM FRIDAY FOR GUSTY
NORTH AND NORTHWEST WINDS AND VERY DRY CONDITIONS.

THERE WILL BE AN INCREASING CHANCE OF THUNDERSTORMS SUNDAY NIGHT
INTO MONDAY...PARTICULARLY OVER THE EASTERN HALF OF NORTH TEXAS.
A FEW STORMS MAY LINGER ACROSS THE FAR EASTERN SECTION EARLY
MONDAY EVENING.

CRITICAL FIRE WEATHER CONDITIONS MAY RETURN TO NORTH TEXAS
MONDAY AND THURSDAY AS SURFACE WINDS INCREASE AND DRY AIR
RETURNS TO NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT.

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.